Citation: bessey. "Doctor Tricking / Hospital OD: An Experience with Morphine (ID 40369)". Erowid.org. Sep 16, 2005. erowid.org/exp/40369
This experience freaked me out a little bit. I'm experienced with opiates and have a small tolerance, if you're looking at dose wise Iím a 5'1 female, so it affects me quite strongly. I often experiment with opiates at school because it makes me chill, no one around me knows enough beyond the fact I look a bit wrecked to tell the difference (I live in a small town, everyone Iíve spoken to except one person talks about how pathetic anyone who takes opiates, specifically heroin, are, that one person still claims to be disgusted by junkies yet ingests codeine at regular, if low doses, because she knows no better, and often asks me for morphine).
It pretty much started off like normal, Iíve been going at it a bit, and took quite a lot, just like to get by in the lessons without thinking, but then I went for a bit of a smoke. Now Iíve semi od'd before, like passed out then woken up a couple hours later, or drank with them and felt very ill and near to passing out. I know the horrible feeling, creeping sweaty heat (not in a blissed out way) turning into a horrible pressure, vision turning red then black etc. After the smoke this was starting to happen lapsing in and out of intensity. I made the usual sort of efforts to stay awake and ok, but people were starting to stare at me (or I was paranoid?) and even when sitting down outside, in a british winter, I felt overheated and sick.
I left the school without telling anybody where I was going, I figured if I could recover then everything'd be ok, and the usual crap I'd get for skiving wouldn't compare to what I'd get for going over (od'ing). basically it kept getting worse, so I rang home, told my dad I had a migraine (I used to get them seriously, and in fact my foray with pills started with the measly 30mg codeine script at age 12 I got for these) and couldnít drive home. He picked me up, but by this point I was going through a panic attack, which was dumb because I know the damage my body can take. Why I panicked so much when Iíve just passed out, and luck made it so I woke up again is beyond me.
He took me to hospital, breathing dodgy all the way, because at this point I was wheezing but pretty high at the same time, so my breathing was suppressed which made it worse. All the time I'm thinking that the hospital will know straight away, it's their job to know. So in A&E they put me in a dark room, Iím still pretty fucked, but my dad doesnít know how to spot these things, and has no reason to believe Iím lying about the migraine. A nurse comes in and asks me what the matter is, my dad explains and she says she's going to fetch some codeine. Right now Iím shitting myself because Iím sitting here lying to doctors about taking too many drugs and they want to give me more painkillers, which might just tip me over the edge. So I try to seem naive, saying I was prescribed them for my migraines but they made me dizzy. I'm still hyperventilating a bit. The nurse comes back, with what looks like those massive ibuprofen pills, a 15/30mg codeine tablet and what looks like 10mgs of valium for the panic attack, and in the end Iím figuring that I take em, if it pushes me over the limit Iím in the right place for it anyway.
In the end I swallowed 'em. And in the end it didn't push me over, though we're speaking about 3hrs by now whole experience, so it's starting to wear off, and I get to leave in a somewhat fragile (the valium helped) state. I was pretty shocked that I didn't get spotted when I walked in straight away, they took my blood pressure (low) I had the well constricted pupils, temperature, etc. Just goes to show you can't fault the NHS [National Health Service]140.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center for permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.